MathSciNet Relay Station
MathSciNet bibliographic data
MR1233264 05E05 (39A10 81R05)
Chen, William Y. C.; Louck, James D. The factorial Schur function. J. Math. Phys. 34 (1993), no. 9, 4144–4160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement